MathSciNet Relay Station
MathSciNet bibliographic data
MR2600550 41A63 (41A50 46E22)
Kuo, F. Y.; Sloan, I. H.; Wasilkowski, G. W.; Woźniakowski, H. On decompositions of multivariate functions. Math. Comp. 79 (2010), no. 270, 953–966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement